Pregabalin cure or cause of problem?

Husband of person with severe vaginal pain possibly due her medication. Hase been on Pregabalin for long period which was thought to be controlling her pain. Reducing it on advice from her surgery doctor to due to mouth numbness, caused a relapse within weeks, as this reduction overnight of from 300mg to 200mg daily caused the pain to return in extreme severity.For 10 weeks her medication has been returned to 300mg or more (375 & 450mg daily) but there has been no reduction at all in the pains severity causing suicidal thoughts, attempts and admission to hospital for her own safety.

Does anyone think its the pregabalin,its dosage level or just coincidence that her dosage changed and was followed by the pain we thought it was meant to control?

any thoughts on the matter or experience of pregabalin may help,any suggestions to reduce her pain as have tried many many pain killers including liquid morphene to no availat all, is it psychological as to her it is very real.

oldestnewest

    You may also like...